# SDR SWIA200515434

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 5,027 hours, 4,441 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Intermittent
- Location: Trim System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH INTERMITTENT.  REPLACED TRIM CONTROL PANEL FOR AILERON AND RUDDER .  OPERATIONAL CHECK GOOD.
